Jump to content

Foot and leg cramps


Altostrata
 Share

Recommended Posts

  • Administrator

Yep, I had them too. The foot cramps were really bad, I'd get them especially in the evening.

 

These things helped:

 

- Taking magnesium in the evening. (I can handle only 50mg-75mg at a time, you might be able to take more.) Mag relaxes muscles.

 

- Stretching feet. Your feet are confined in your shoes most of the time. They don't get enough exercise. Give them a good stretch against a wall or other object, or massage them and stretch them with your hands, 5-10 minutes at a time, every day.

 

- Chiropractic treatment

 

- Acupuncture

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
Share on other sites

I used to get cramps when withdawing and what worked for me was to put on socks and watch TV with a blanket over my legs and feet. I would feel the heat rise or build up and then the pains would go away.

 

Do you know anything about sciatica and ssri's. I've had it for years and noticed that when I was on Imipramine (tricyclic) it was less troubling. Now I am on Celexa and it is worse.

 

Hugs

Intro: http://survivingantidepressants.org/index.php?/topic/1902-nikki-hi-my-rundown-with-ads/

 

Paxil 1997-2004

Crossed over to Lexapro Paxil not available

at Pharmacies GSK halted deliveries

Lexapro 40mgs

Lexapro taper (2years)

Imipramine

Imipramine and Celexa

Now Nefazadone/Imipramine 50mgs. each

45mgs. Serzone  50mgs. Imipramine

Link to comment
Share on other sites

  • Administrator

I found doing exercise regularly to be very, very effective for sciatica in my leg. It was caused by spinal misalignment impinging on a nerve. I started having it years ago, I was evaluated by an osteopath and went to a physical rehabilitation course. Since then, I've been exercising (Pilates), it hasn't bothered me a bit.

 

My chiropractor also gives me exercises when I see him for my various aches and pains, mostly caused by computer use.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy